# SDR SWAA2012032202496

- Difficulty date: March 14, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB-LOWER SKIN CRACKED AT OUTBD OF INBD END AT LOWER AFT SPAR CHORD.  REPAIRED SKIN PER SRM.
